Research Repository

The quasilinearity of a family of functionals in linear spaces with applications to inequalities

Dragomir, Sever S (2013) The quasilinearity of a family of functionals in linear spaces with applications to inequalities. Universita degli Studi di Parma, Rivista di Matematica, 4 (1). pp. 135-149. ISSN 0035-6298

[img]
Preview
Text
10.pdf - Published Version

Download (250kB) | Preview
Item Type: Article
Uncontrolled Keywords: ResPubID28102
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: VUIR
Date Deposited: 31 Mar 2020 23:17
Last Modified: 31 Mar 2020 23:17
URI: http://vuir.vu.edu.au/id/eprint/40210
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar